# SDR NSVA20120406511

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 340B203
- Aircraft time: 42,335 hours, 50,596 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Missing
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TAIL PIPE HOT LIGHT ILLUMINATED A FEW TIMES IN FLIGHT AND EXTINGUISHED.  REMOVED THE TAIL PIPE AND FOUND ONE OF THE RUBBER CLAMPS MISSING IN RETURN CHAFING THE WIRING HARNESS.
